# SDR MASA97024

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N42YV
- Make and model: Beech 1900D
- Aircraft serial: UE42
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004113
- Condition: Leaking
- Location: Lt Mlg
- Part time: 9,896 hours
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

AIR SHUTTLE 7709 - DEN-COD, ON APPROACH INTO COD, LT MAIN GEAR EXTENDED UNCOMMANDED.  THE CIRCUIT BREAKER POPPED AND THE GEAR WAS THEN MANUALLY EXTENDED UNTIL THREE GREEN DOWNLOCK INDICATORS WERE ACHIEVED.  FOUND ACTUATOR TO BE LEAKING HYDRAULIC FLUID.  REMOVED AND REPLACED ACTUATOR.  PERFORMED GEAR EXTENSION/RETRACTION ON JACKS SUCCESSFULLY.  AIRCRAFT RETURNED TO SERVICE.  (M)
